# SDR 98ZZZX2449

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182G
- System (JASC): 2731 · Elevator Tab Control System
- Part: Chain
- Condition: Failed
- Location: Center Console
- Part time: 4,700 hours
- Stage of operation: IN
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

THE ELEVATOR TRIM BECAME INOPERATIVE WHEN INSPECTED. THE LAST PIVOT PIN OF THE CHAIN WAS FOUND SEPARATED FROM THE SIDE LINK.  THIS IS DIFFICULT TO INSPECT BECAUSE IT IS LOCATED INSIDE THE CENTER CONSOLE.
